Shafiei, Fateme. (1397). A spectral excess theorem for digraphs with normal Laplacian matrices. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), 19-28. doi: 10.22108/toc.2018.105873.1513
Fateme Shafiei. "A spectral excess theorem for digraphs with normal Laplacian matrices". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 3, 1397, 19-28. doi: 10.22108/toc.2018.105873.1513
Shafiei, Fateme. (1397). 'A spectral excess theorem for digraphs with normal Laplacian matrices', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), pp. 19-28. doi: 10.22108/toc.2018.105873.1513
Shafiei, Fateme. A spectral excess theorem for digraphs with normal Laplacian matrices. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(3): 19-28. doi: 10.22108/toc.2018.105873.1513


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.